| Model Number |
MMT-523LNAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/11/2011
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had a keypad anomaly.The act button was not responsive.Screens are gray and letters are black not enough contrast would be easier to see.Customer's blood glucose level was not reported.Customer was advised to discontinue use of the device and revert to a backup plan.The device was not returned.